# SDR 20010411CW014

- Difficulty date: February 26, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N105VY
- Make and model: Beech B100
- Aircraft serial: BE109
- Engine: Garrtt TPE33110
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 8965471
- Condition: Disconnected
- Location: Fuel Control
- Part time: 5,442 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: A

## Discrepancy

DURING TAXI FOR TAKEOFF, THE RIGHT ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN.  AIRCRAFT WAS TAXIED BACK AND TURNED OVER TO MAINTENANCE.  INSPECTION REVEALED THE P3 LINE DISCONNECTED AT THE FUEL CONTROL.  THE LINE WAS RECONNECTED AND THE ENGINE GROUND RUN NORMALLY.  THERE WAS NO SAFETY LOCKING FEATURE FOR THIS B NUT ON THE FUEL CONTROL.  INADEQUATE TORQUE AT ENGINE BUILD SUSPECTED AS THE CAUSE.
